# SDR DALA2025010300036

- Difficulty date: December 22, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0741405) SEAT TRACK CROWN DAMAGED AT 2.5 INCHES AFT OF STA 500B, LBL 45, WL 208. REPAIRED SEAT TRACK FROM STA 480 TO STA 500B + 11" LBL 45 WL 208 IAW B737 SRM 53-00-52-2R-4.
